Dans ce papier, nous donnons une preuve directe et constructive de la factorisation faible de
au sens de
Notre méthode contourne l’utilisation de l’analyticité et de la transformée de Fourier, et peut donc être étendue en dimension supérieure dans le cadre de
In this paper, we provide a direct and constructive proof of weak factorization of
in the sense of
Our method bypasses the use of analyticity and the Fourier transform, and hence can be extended to the higher dimension case in an arbitrary
Révisé le :
Accepté le :
Publié le :
Keywords:
Mot clés :
@article{AIF_2018__68_1_109_0, author = {Duong, Xuan Thinh and Li, Ji and Wick, Brett D. and Yang, Dongyong}, title = {Commutators, {Little} {BMO} and {Weak} {Factorization}}, journal = {Annales de l'Institut Fourier}, pages = {109--129}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {68}, number = {1}, year = {2018}, doi = {10.5802/aif.3153}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.3153/} }
TY - JOUR AU - Duong, Xuan Thinh AU - Li, Ji AU - Wick, Brett D. AU - Yang, Dongyong TI - Commutators, Little BMO and Weak Factorization JO - Annales de l'Institut Fourier PY - 2018 SP - 109 EP - 129 VL - 68 IS - 1 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.3153/ DO - 10.5802/aif.3153 LA - en ID - AIF_2018__68_1_109_0 ER -
%0 Journal Article %A Duong, Xuan Thinh %A Li, Ji %A Wick, Brett D. %A Yang, Dongyong %T Commutators, Little BMO and Weak Factorization %J Annales de l'Institut Fourier %D 2018 %P 109-129 %V 68 %N 1 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.3153/ %R 10.5802/aif.3153 %G en %F AIF_2018__68_1_109_0
Duong, Xuan Thinh; Li, Ji; Wick, Brett D.; Yang, Dongyong. Commutators, Little BMO and Weak Factorization. Annales de l'Institut Fourier, Tome 68 (2018) no. 1, pp. 109-129. doi : 10.5802/aif.3153. https://www.numdam.org/articles/10.5802/aif.3153/
[1] Beltrami operators in the plane, Duke Math. J., Volume 107 (2001) no. 1, pp. 27-56 | DOI | MR | Zbl
[2] Compensated compactness and Hardy spaces, J. Math. Pures Appl., Volume 72 (1993) no. 3, pp. 247-286 | MR | Zbl
[3] Factorization theorems for Hardy spaces in several variables, Ann. Math., Volume 103 (1976) no. 3, pp. 611-635 | DOI | MR | Zbl
[4] Extensions of Hardy spaces and their use in analysis, Bull. Am. Math. Soc., Volume 83 (1977) no. 4, pp. 569-645 | DOI | MR | Zbl
[5] Two distinguished subspaces of product BMO and Nehari-AAK theory for Hankel operators on the torus, Integral Equations Oper. Theory, Volume 26 (1996) no. 3, pp. 273-304 | DOI | MR | Zbl
[6] Factorization for Hardy spaces and characterization for BMO spaces via commutators in the Bessel setting, Indiana Univ. Math. J., Volume 66 (2017) no. 4, pp. 1081-1106 | DOI | Zbl
[7]
[8] A characterization of product BMO by commutators, Acta Math., Volume 189 (2002) no. 2, pp. 143-160 | DOI | MR | Zbl
[9] Characterizations of bounded mean oscillation on the polydisk in terms of Hankel operators and Carleson measures, J. Anal. Math., Volume 81 (2000), pp. 239-267 | DOI | MR | Zbl
[10] Classical Fourier analysis, Graduate Texts in Mathematics, 249, Springer, 2008, xvi+489 pages | MR | Zbl
[11] Calderón-Zygmund operators, pseudodifferential operators and the Cauchy integral of Calderón, Lecture Notes in Mathematics, 994, Springer, 1983, vi+128 pages | DOI | MR | Zbl
[12] Well-posedness of the initial value problem for the Korteweg-de Vries equation, J. Am. Math. Soc., Volume 4 (1991) no. 2, pp. 323-347 | DOI | MR | Zbl
[13] Lectures on Nehari’s theorem on the polydisk, Topics in harmonic analysis and ergodic theory (Contemporary Mathematics), Volume 444, American Mathematical Society, 2007, pp. 185-213 | DOI | MR | Zbl
[14] Multiparameter Riesz commutators, Am. J. Math., Volume 131 (2009) no. 3, pp. 731-769 | DOI | MR | Zbl
[15] On bounded bilinear forms, Ann. Math., Volume 65 (1957), pp. 153-162 | DOI | MR | Zbl
[16] Higher order Journé commutators and characterizations of multi-parameter BMO, Adv. Math., Volume 291 (2016), pp. 24-58 | DOI | MR | Zbl
[17] The factorization of
Cité par Sources :